JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On Krull–Schmidt decompositions of unit groups of number fields

Tom 218 / 2025

Asuka Kumon, Donghyeok Lim Acta Arithmetica 218 (2025), 77-96 MSC: Primary 11R27; Secondary 11R33, 20C10 DOI: 10.4064/aa240314-24-8 Opublikowany online: 25 November 2024

Streszczenie

We prove that the Krull–Schmidt decomposition of the Galois module of the $p$-adic completion of algebraic units is controlled by the primes that are ramified in the Galois extension and the $S$-ideal class group. We also compute explicit upper bounds for the number of possible Galois module structures of algebraic units when the Galois group is cyclic of order $p^{2}$ or $p^{3}$.

Autorzy

  • Asuka KumonDepartment of Mathematics
    King’s College London
    London WC2R 2LS, UK
    e-mail
  • Donghyeok LimInstitute of Mathematical Sciences
    Ewha Womans University
    Seoul 03760
    Republic of Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek